# SDR AALA20131030019

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 85,828 hours, 13,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY BULKHEAD DIVIDER LT SIDE LOWER EXIT SIGN SEGMENTS INOPERATIVE.  REPLACED LAMP FOR EXIT SIGN.  OPERATIONS CHECKED NORMAL.   OPS CHECK NORMAL
